# SDR REXA2016052200868

- Difficulty date: May 22, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 6,218 hours, 4,198 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DISPLAY COOL CAUTION CAME ON IN FLIGHT, COULD SMELL AN ELEC SMELL PRIOR & QUICKLY DISSIPATED. CHECKLIST PERFORMED & IT WENT OUT.  DEFERRED DISPLAY COOLING FAN NR 1, BREAKER CBP1-U2 DEACTIVATED IAW MEL 21-24-2.  DISPLAY CHECK VLV VERIFIED OPERATIVE IAW MX PROCEDURES.  INFORMED FLIGHT CREW OF NEW PROCEDURES TO USE IAW MEL 21-24-2.  PLACARD INSTALLED & MM02 UPDATED.  R & R DISPLAY COOL FAN COCKPIT IAW AMM 21-24-12.  OPERATIONS CHECKED GOOD.  REMOVED FROM MM02.  THIS CLEARS MM02 3317672-1.  PLACARD REMOVED.
